# SDR ASAA2023081744656

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,823 hours, 12,282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 000815
- Condition: Inoperative
- Location: Cockpit
- Part time: 28,015 hours, 8,860 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FMS DOES NOT TURN ON. GROUNDED - YES. #1 MCDU WOULD NOT COME ON WITH CB RESET OR CYCLE OF SHIP POWER. KEYPAD COMPLETLEY UNRESPONSIVE. REMOVED & REPLACED #1 MCDU PER AMM TASK 34-61-01/401. OPS CHECK GOOD. ALL APPLICABLE LLM TESTS PASS. PLACARDS REMOVED. CLEARS MEL 34-36L. SREAMC PETER NOTIFIED.
